# SDR ASAA2014011012431

- Difficulty date: January 10, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,780 hours, 7,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT TRANSITION PANEL HAS CORROSION FROM BS 780-BS 800, RBL 19-RBL 22, STR 25R-STR 26R.  REMOVED CORROSION FROM AFT CARGO BAY RT TRANSITION PANEL. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, DETAIL 2F.  R & R WITH NEW PANEL SHIELD 146A81271112 IAW SRM 51-40-02.
